Does The Medicine That Comes Out During Vomiting Need To Be Taken Again?
Night. My son is 1. years old, he has nausea, vomiting, cough. He is given domperidone medicine. One minute before my child vomits again … Is it okay to vomit after taking the medicine again?
Domperidone is an antiemetic that is used to reduce nausea and vomiting, stomach discomfort, and acid reflux disease. This drug should be taken under the supervision of a doctor and the dose must be in accordance with the child's weight. The medicine can be consumed 30 minutes before eating.
In general, if vomiting occurs immediately after taking medication or the drug is confirmed to come out again, then the drug can be given again but it should be postponed for about 15 minutes. However, if vomiting occurs more than 30 minutes after taking the drug, there is no need to repeat it. If this happens, the drug can be given in the next drink schedule.
Hope it helps you,